Journal article icon

Journal article

The LSW model for domain coarsening: Asymptotic behavior for conserved total mass

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1010405812125

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
104
Issue:
5-6
Pages:
1113-1144
Publication date:
2001-09-05
DOI:
ISSN:
0022-4715
URN:
uuid:2015bb9f-3377-42a9-8ef9-62576adf731a
Source identifiers:
20670
Local pid:
pubs:20670

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP